# SDR CALA2025102010271

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 110,725 hours, 14,610 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING, NEEDS CLEANING COACH CLASS CABIN WHITE SMOKE BRIEFLY SMELLED LIKE FOOD. FAN BLACK.ENDED W OVEN OF F OVEN WITH INTENSIVE SMOKE WHEN OPERATES, TX AS PER NEF2520AV. C/B COLLAR APPLIED. REF NEF 2520AV OVEN WITH INTENSIVE SMOKE WHEN OPERATES, TX AS PER NEF 2520AV. C/B COLLAR APPLIED. CLEANED AFT GALLEY OVEN 705 . NO SMOKING . COMPLIED WITH NEF. OPS CHECK GOOD.
